Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 392723, 11 pages
http://dx.doi.org/10.1155/2015/392723
Research Article

Links between -KP Hierarchy, -mKP Hierarchy, and (2+1)--Harry Dym Hierarchy

1School of Mathematics and Physics, North China Electric Power University, Beijing 102206, China
2Department of Applied Mathematics, China Agricultural University, Beijing 100083, China
3Department of Mathematical Science, Tsinghua University, Beijing 100084, China

Received 12 July 2015; Accepted 16 November 2015

Academic Editor: Boris G. Konopelchenko

Copyright © 2015 Yehui Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Kupershmidt, “KdV6: an integrable system,” Physics Letters A, vol. 372, no. 15, pp. 2634–2639, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Y. Q. Yao and Y. B. Zeng, “The bi-Hamiltonian structure and new solutions of KdV6 equation,” Letters in Mathematical Physics, vol. 86, no. 2-3, pp. 193–208, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. E. Date, M. Jimbo, M. Kashiwara, and T. Miwa, “Operator approach to the Kadomtsev-Petviashvili equation—transformation groups for soliton equations III,” Journal of the Physical Society of Japan, vol. 50, no. 11, pp. 3806–3812, 1981. View at Publisher · View at Google Scholar
  4. M. Jimbo and T. Miwa, “Solitons and infinite dimensional Lie algebras,” Publications of the Research Institute for Mathematical Sciences, vol. 19, no. 3, pp. 943–1001, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Sato and Y. Sato, “Soliton equations as dynamical systems on infinite dimensional Grassmann manifold,” in Nonlinear Partial Differential Equations in Applied Science, Tokyo, 1982, pp. 259–271, North-Holland Publishing, Amsterdam, The Netherlands, 1983. View at Google Scholar
  6. V. G. Kac and J. W. van de Leur, “The n-component KP hierarchy and representation theory,” Journal of Mathematical Physics, vol. 44, no. 8, article 3245, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. van de Leur, “Schlesinger-Bäcklund transformations for the N-component KP,” Journal of Mathematical Physics, vol. 39, no. 5, pp. 2833–2847, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. Aratyn, E. Nissimov, and S. Pacheva, “A new ‘dual’ symmetry structure of the KP hierarchy,” Physics Letters A, vol. 244, no. 4, pp. 245–255, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. A. Dickey, Soliton Equations and Hamiltonian Systems, World Scientific Publishing, River Edge, NJ, USA, 2nd edition, 2003.
  10. V. K. Mel'Nikov, “On equations for wave interactions,” Letters in Mathematical Physics, vol. 7, no. 2, pp. 129–136, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. V. K. Mel'nikov, “A direct method for deriving a multisoliton solution for the problem of interaction of waves on the x,y plane,” Communications in Mathematical Physics, vol. 112, no. 4, pp. 639–652, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. X. J. Liu, Y. B. Zeng, and R. L. Lin, “A new extended q-deformed KP hierarchy,” Journal of Nonlinear Mathematical Physics, vol. 15, no. 3, pp. 333–347, 2008. View at Publisher · View at Google Scholar
  13. R. L. Lin, X. J. Liu, and Y. B. Zeng, “A new extended q-deformed KP hierarchy,” Journal of Nonlinear Mathematical Physics, vol. 15, no. 3, pp. 333–347, 2008. View at Publisher · View at Google Scholar
  14. Y. Yao, X. Liu, and Y. Zeng, “A new extended discrete KP hierarchy and a generalized dressing method,” Journal of Physics A: Mathematical and Theoretical, vol. 42, no. 45, Article ID 454026, 10 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. Q. Yao, Y. H. Huang, and Y. B. Zeng, “A new (γn,σk)-KP hierarchy and generalized dressing method,” Journal of Nonlinear Mathematical Physics, vol. 19, no. 4, Article ID 1250027, 13 pages, 2012. View at Publisher · View at Google Scholar
  16. B. G. Konopelchenko and V. G. Dubrovsky, “Some new integrable nonlinear evolution equations in 2+1 dimensions,” Physics Letters A, vol. 102, no. 1-2, pp. 15–17, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. B. Konopelchenko and W. Oevel, “An r-Matrix approach to nonstandard classes of integrable equations,” Publications of the Research Institute for Mathematical Sciences, vol. 29, no. 4, pp. 581–666, 1993. View at Publisher · View at Google Scholar
  18. W.-X. Ma, “An extended Harry Dym hierarchy,” Journal of Physics. A. Mathematical and Theoretical, vol. 43, no. 16, Article ID 165202, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. Konopelchenko, J. Sidorenko, and W. Strampp, “(1+1)-Dimensional integrable systems as symmetry constraints of (2+1)-dimensional systems,” Physics Letters A, vol. 157, no. 1, pp. 17–21, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. Cheng, “Constraints of the Kadomtsev–Petviashvili hierarchy,” Journal of Mathematical Physics, vol. 33, no. 11, article 3774, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  21. W. Oevel and S. Carillo, “Squared eigenfunction symmetries for soliton equations: part I,” Journal of Mathematical Analysis and Applications, vol. 217, no. 1, pp. 161–178, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. W. Oevel and W. Strampp, “Constrained KP hierarchy and bi-Hamiltonian structures,” Communications in Mathematical Physics, vol. 157, no. 1, pp. 51–81, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. X. Liu, R. Lin, B. Jin, and Y. Zeng, “A generalized dressing approach for solving the extended KP and the extended mKP hierarchy,” Journal of Mathematical Physics, vol. 50, no. 5, Article ID 053506, 14 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. T. Xiao and Y. B. Zeng, “A new constrained mKP hierarchy and the generalized Darboux transformation for the mKP equation with self-consistent sources,” Physica A, vol. 353, no. 1–4, pp. 38–60, 2005. View at Publisher · View at Google Scholar · View at Scopus